# SDR COMA9630111

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 2721 · Rudder Tab Control System
- Part: Fairing
- Part number: 7255433007
- Condition: Loose
- Location: Rudder
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

RUDDER VIBRATION DURING FLIGHT ABOVE 180 KTS.  REPAIRED LOOSE FASTENERS SECURING THE RUDDER TRIM TAB CONTROL ROD FAIRING.
